INVASION OF GENE DUPLICATION THROUGH MASKING FOR MALADAPTIVE GENE FLOW
Article first published online: 2 FEB 2012
© 2012 The Author(s). Evolution© 2012 The Society for the Study of Evolution.
Volume 66, Issue 5, pages 1543–1555, May 2012
How to Cite
Yanchukov, A. and Proulx, S. (2012), INVASION OF GENE DUPLICATION THROUGH MASKING FOR MALADAPTIVE GENE FLOW. Evolution, 66: 1543–1555. doi: 10.1111/j.1558-5646.2011.01551.x
- Issue published online: 20 APR 2012
- Article first published online: 2 FEB 2012
- Accepted manuscript online: 29 DEC 2011 01:25PM EST
- Received April 1, 2011, Accepted November 22, 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!